Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

No periods since surgery to remove fibroids, scan showed thin endometrium, no success with medicines. Medicines to grow endometrium?

i am 44 years old & have not menstruated since october 2009 after a surgery to remove fibroid but my hormonal level is normal. I did a vaginal scan & my doctor said my endometrium was thin and recommended progynova and pronolut N and said I will bleed but I have completed the prescription but have not menstruated, what do I do to grow my endometrium because I want to conceive quickly,
Asked On : Tue, 23 Oct 2012
Answers:  1 Views:  45
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
May 2013
Thanks for the query.
After completion of the hormonal tablets, sometimes it will take around one week to get the withdrawal bleeding.
So you wait for one more week, possibly by that time you will get periods.
If you do not get periods even after one week, you may need high dose pills to induce bleeding.
After that with your doctor's advice you can continue the tablets for few more months to regularize the cycles.
After that you can plan for pregnancy.
For more details you can ask me directly through the premium forum.
Take care.
Answered: Sat, 21 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor